# SDR TAOA119703

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6141 - L/S OVERNIGHT - EMERGENCY EXIT LGHT AT SEATS 17 AND 19 DEF INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHCK NORMAL.  (M)
